Rabi Bhattacharya
Rabi Bhattacharya
Department of Mathematics, The University of Arizona
Verified email at math.arizona.edu - Homepage
Title
Cited by
Cited by
Year
Normal Approximation and Asymptotic Expansions
R Bhattacharya, Rabi N and Rang Rao
SIAM, 2010
1635*2010
Normal Approximation and Asymptotic Expansions
R Bhattacharya, Rabi N and Ranga Rao
Wiley, 1976
1635*1976
Stochastic processes with applications
RN Bhattacharya, EC Waymire
Society for Industrial and Applied Mathematics, 2009
8312009
On the validity of the formal Edgeworth expansion
RN Bhattacharya, JK Ghosh
Ann. Statist 6 (2), 434-451, 1978
7971978
Large sample theory of intrinsic and extrinsic sample means on manifolds
R Bhattacharya, V Patrangenaru
Annals of statistics 31 (1), 1-29, 2003
4202003
The Hurst effect under trends
RN Bhattacharya, VK Gupta, E Waymire
Journal of applied probability, 649-662, 1983
2961983
On the functional central limit theorem and the law of the iterated logarithm for Markov processes
RN Bhattacharya
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 60 (2), 185-201, 1982
2941982
Large sample theory of intrinsic and extrinsic sample means on manifolds: II
R Bhattacharya, V Patrangenaru
Annals of statistics, 1225-1259, 2005
2712005
Two-photon production processes at high energy. I
R Bhattacharya, J Smith, G Grammer Jr
Physical Review D 15 (11), 3267, 1977
1901977
Criteria for recurrence and existence of invariant measures for multidimensional diffusions
RN Bhattacharya
The Annals of Probability 6 (4), 541-553, 1978
1781978
Random dynamical systems: theory and applications
R Bhattacharya, M Majumdar
Cambridge University Press, 2007
1582007
Convolution effect in the determination of composition profiles and diffusion coefficients by microprobe step scans
J Ganguly, RN Bhattacharya, S Chakraborty
American Mineralogist 73 (7-8), 901-909, 1988
1291988
A basic course in probability theory
RN Bhattacharya, EC Waymire
Springer 69, 44, 2007
1202007
Nonparametric inference on manifolds: with applications to shape spaces
A Bhattacharya, R Bhattacharya
Cambridge University Press, 2012
1012012
Nonparametic estimation of location and dispersion on Riemannian manifolds
R Bhattacharya, V Patrangenaru
Journal of Statistical Planning and Inference 108 (1-2), 23-35, 2002
922002
Asymptotics of a class of Markov processes which are not in general irreducible
RN Bhattacharya, O Lee
The Annals of Probability, 1333-1347, 1988
921988
A central limit theorem for diffusions with periodic coefficients
R Bhattacharya
The Annals of Probability 13 (2), 385-396, 1985
781985
A statistical approach to estimate the 3D size distribution of spheres from 2D size distributions
M Kong, RN Bhattacharya, C James, A Basu
Geological Society of America Bulletin 117 (1-2), 244-249, 2005
772005
Stability in distribution for a class of singular diffusions
GK Basak, RN Bhattacharya
Rabi N. Bhattacharya, 220, 1992
771992
Second Order and -Comparisons between the Bootstrap and Empirical Edgeworth Expansion Methodologies
R Bhattacharya, M Qumsiyeh
The Annals of Statistics 17 (1), 160-169, 1989
751989
The system can't perform the operation now. Try again later.
Articles 1–20